Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 6, NWS Jacksonville, FL

January 12, 20116 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Jan 12, 2011, 1:34 PM EST for 6 counties in Florida. It took effect at Jan 13, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 1:34 PM EST (18:34 UTC)
In effect from
Jan 13, 2011, 12:00 PM EST
Expired
Jan 13, 2011, 6:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -273 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-273 m²/s²
0-3 km storm-relative helicity
-185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WWUS82 KJAX 121834
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
134 PM EST WED JAN 12 2011

FLZ020>023-030-031-035-036-040-131000-
/O.UPG.KJAX.FW.A.0006.110113T1700Z-110113T2300Z/
/O.NEW.KJAX.FW.W.0006.110113T1700Z-110113T2300Z/
/O.CON.KJAX.FW.W.0005.000000T0000Z-110112T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
134 PM EST WED JAN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH AND WIND...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST THURSDAY DUE
TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST THURSDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

BREEZY NORTHWEST WINDS WILL COMBINE WITH A COLD AND DRY AIR MASS
WILL LOWER RELATIVE HUMIDITIES BELOW 35 FOR THE REST OF THE
AFTERNOON. NORTHWEST WINDS WILL BE 15 TO 20 MPH AND GUSTY AT
TIMES.

ON THURSDAY...THE COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER
THE AREA AND RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW
35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AT 25 TO 30 PERCENT
AWAY FROM THE IMMEDIATE COAST. WINDS ARE FORECAST TO BE LESS THAN
15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH
FOR THURSDAY.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS.

&&

$$

FLZ024-025-032-037-131000-
/O.CON.KJAX.FW.W.0005.000000T0000Z-110112T2300Z/
/O.CON.KJAX.FW.A.0006.110113T1700Z-110113T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-
134 PM EST WED JAN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING
DUE TO LOW RH AND WIND... 
...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO
LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. 

BREEZY NORTHWEST WINDS WILL COMBINE WITH A COLD AND DRY AIR MASS
WILL LOWER RELATIVE HUMIDITIES BELOW 35 FOR THE REST OF THE
AFTERNOON. NORTHWEST WINDS WILL BE 15 TO 20 MPH AND GUSTY AT
TIMES.

ON THURSDAY...THE COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER
THE AREA AND RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW
35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AT 25 TO 30 PERCENT
AWAY FROM THE IMMEDIATE COAST. WINDS ARE FORECAST TO BE LESS THAN
15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH
FOR THURSDAY.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ033-038-122300-
/O.CON.KJAX.FW.W.0005.000000T0000Z-110112T2300Z/
ST JOHNS-FLAGLER-
134 PM EST WED JAN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH AND WIND...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

BREEZY NORTHWEST WINDS WILL COMBINE WITH A COLD AND DRY AIR MASS
WILL LOWER RELATIVE HUMIDITIES BELOW 35 FOR THE REST OF THE
AFTERNOON. NORTHWEST WINDS WILL BE 15 TO 20 MPH AND GUSTY AT
TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS.

&&

$$

MKT
4 follow-up statements
497 
WWUS82 KJAX 122304
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
604 PM EST WED JAN 12 2011

FLZ020>023-030-031-035-036-040-131000-
/O.EXP.KJAX.FW.W.0005.000000T0000Z-110112T2300Z/
/O.CON.KJAX.FW.W.0006.110113T1700Z-110113T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
604 PM EST WED JAN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
THURSDAY DUE TO LOW RH VALUES...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST THURSDAY.

ON THURSDAY...THE COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER
THE AREA AND RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35
PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AT 25 TO 30 PERCENT AWAY
FROM THE IMMEDIATE COAST. WINDS ARE FORECAST TO BE LESS THAN 15
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ024-025-032-037-131000-
/O.EXP.KJAX.FW.W.0005.000000T0000Z-110112T2300Z/
/O.CON.KJAX.FW.A.0006.110113T1700Z-110113T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-
604 PM EST WED JAN 12 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON DUE TO
LOW RH VALUES...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON.

ON THURSDAY...THE COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER
THE AREA AND RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35
PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AT 25 TO 30 PERCENT AWAY
FROM THE IMMEDIATE COAST. WINDS ARE FORECAST TO BE LESS THAN 15
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ033-038-130015-
/O.EXP.KJAX.FW.W.0005.000000T0000Z-110112T2300Z/
ST JOHNS-FLAGLER-
604 PM EST WED JAN 12 2011

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

ECZ
717 
WWUS82 KJAX 130818
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 AM EST THU JAN 13 2011

FLZ024-025-032-037-132200-
/O.UPG.KJAX.FW.A.0006.110113T1700Z-110113T2300Z/
/O.EXB.KJAX.FW.W.0006.110113T1700Z-110113T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-
318 AM EST THU JAN 13 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS
AFTERNOON DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST
THIS AFTERNOON. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 
4 TO 5 HOURS AWAY FROM THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ020>022-035-132300-
/O.NEW.KJAX.FW.A.0007.110114T1700Z-110114T2300Z/
/O.CON.KJAX.FW.W.0006.110113T1700Z-110113T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
318 AM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING DUE TO LOW RH...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 
5 TO 6 HOURS AND BOTTOM OUT AT AROUND 25 PERCENT.

FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE 
HUMIDITIES AGAIN ARE FORECAST TO FALL BELOW 35 PERCENT FOR 
5 TO 6 HOURS AND BOTTOM OUT AT AROUND 25 PERCENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

FLZ023-030-031-036-040-132300-
/O.NEW.KJAX.FW.A.0007.110114T1700Z-110114T2200Z/
/O.CON.KJAX.FW.W.0006.110113T1700Z-110113T2300Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
318 AM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING DUE TO LOW RH...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 
5 TO 6 HOURS AND BOTTOM OUT AT 25 TO 30 PERCENT.

FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE 
HUMIDITIES AGAIN ARE FORECAST TO FALL BELOW 35 PERCENT FOR 
4 TO 6 HOURS AND BOTTOM OUT AT AROUND 30 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

PP
676 
WWUS82 KJAX 131910
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EST THU JAN 13 2011

FLZ020>022-035-141015-
/O.UPG.KJAX.FW.A.0007.110114T1700Z-110114T2300Z/
/O.NEW.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
210 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST FRIDAY DUE TO
LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 5 TO 6 HOURS
AND BOTTOM OUT AT AROUND 25 PERCENT.

FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE
HUMIDITIES AGAIN ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO
6 HOURS AND BOTTOM OUT AT AROUND 25 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ023-030-031-036-040-141015-
/O.UPG.KJAX.FW.A.0007.110114T1700Z-110114T2200Z/
/O.NEW.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
210 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST FRIDAY DUE TO
LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO
6 HOURS AND BOTTOM OUT AT 25 TO 30 PERCENT.

FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE
HUMIDITIES AGAIN WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND
BOTTOM OUT AT AROUND 30 PERCENT.

PRECAUTIONARY/PREPAREDNESS
ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ024-025-032-037-132200-
/O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-
210 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR
4 TO 5 HOURS AWAY FROM THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

MKT
603 
WWUS82 KJAX 132237
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EST THU JAN 13 2011

FLZ020>023-030-031-035-036-040-141000-
/O.EXP.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/
/O.CON.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
537 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
FRIDAY DUE TO LOW RH VALUES...
...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST FRIDAY. 

ON FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE
HUMIDITIES AGAIN ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO 6
HOURS AND BOTTOM OUT AT AROUND 25 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$
ECZ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 12, 9:24 AM EST, 4 hours 10 minutes earlier.

Area forecast discussion, Jan 12, 9:24 AM EST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 AM EST WED JAN 12 2011

.UPDATE...
JUST GOING ABOVE FREEZING HERE AT THE AIRPORT AS I WRITE AND THE
CURRENT FORECAST LOOKS TO BE ON TRACK WITH MOST OF THE FORECAST
AREA IN THE 40S TO NEAR 50 TODAY. WITH GUSTY WINDS AND RELATIVE
HUMIDITY VALUES IN THE 25 TO 35 PERCENT RANGE FOR 4 TO 6 HOURS
THIS AFTERNOON LOOKING FOR SIGNIFICANT FIRE WEATHER CONDITIONS
OVER THE AREA TODAY. THERE IS SOME STRATOCUMULUS OVER THE OFFSHORE
WATERS WITH A POSSIBLE RAIN SHOWER OUT THERE AS THE COLD AIR
ADVECTION CONTINUES OVER THE WARMER WATERS. NOT GOING TO BE A FUN
DAY FOR ANYONE HEADED OUT TO THE GULF STREAM! OVERALL A CLEAR AND
COLD DAY WITH SOME GUSTY WINDS. WILL ALLOW THE WIND CHILL ADVISORY
TO EXPIRE AT 10:00 BUT STILL GOING TO SEE CHILLY WIND CHILLS ALL
DAY. LOCAL AIR FIELDS WILL REMAIN AT OR ABOVE VISUAL FLIGHT RULES
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  43  23  46  21 /   0   0   0   0
SSI  44  27  46  31 /   0   0   0   0
JAX  46  24  47  27 /   0   0   0   0
SGJ  47  28  48  33 /   0   0   0   0
GNV  47  23  49  24 /   0   0   0   0
OCF  50  23  50  25 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY
     FOR CLAY-DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS.

     RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
     SUWANNEE-UNION.

     HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY
     FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
     MARION-SUWANNEE-UNION.

     WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
     NASSAU-ST JOHNS-SUWANNEE-UNION.

GA...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EST THURSDAY
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
     ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST THURSDAY
     FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

SANDRIK/TRABERT/KEEGAN
Hazardous weather outlook, Jan 12, 4:32 AM EST, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 AM EST WED JAN 12 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
432 AM EST WED JAN 12 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WARNING AND WIND CHILL ADVISORY IN EFFECT THIS MORNING
FOR PORTIONS OF NORTHEAST FLORIDA...

A COLD AIRMASS MOVING INTO THE REGION THIS MORNING WILL ALLOW FOR
TEMPERATURES TO FALL NEAR 30 DEGREES OVER INLAND AREAS. THIS WILL
COMBINE WITH NORTHWEST WINDS AROUND 10 MPH TO PRODUCE WIND CHILL
VALUES IN THE 20 TO 25 DEGREE RANGE THROUGH THE MORNING HOURS.
PLEASE REFER TO THE LATEST URGENT WINTER WEATHER MESSAGE.

A DRIER AIRMASS AND GUSTY NORTHWEST WINDS WILL SET THE STAGE FOR
DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

...HARD FREEZE WARNING IN EFFECT TONIGHT AND THURSDAY MORNING FOR
ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

A HARD FREEZE IS EXPECTED ACROSS ALL AREAS TONIGHT WITH MIN TEMPS
FALLING INTO THE LOWER TO MID 20S...EXCEPT UPPER 20S ALONG THE
COAST. WIND CHILL VALUES WILL FALL INTO THE TEENS AND A WIND CHILL
ADVISORY MAY BE REQUIRED. PLEASE REFER TO THE LATEST URGENT WINTER
WEATHER MESSAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

BELOW NORMAL TEMPERATURES ARE EXPECTED THURSDAY THROUGH SATURDAY
MORNING WITH FREEZES POSSIBLE EACH NIGHT. HARD FREEZE CONDITIONS
ARE MOST LIKELY EARLY THURSDAY MORNING AND AGAIN FRIDAY MORNING.

A DRIER AIRMASS WILL SET THE STAGE FOR DANGEROUS FIRE WEATHER
CONDITIONS EACH AFTERNOON ACROSS INLAND AREAS THURSDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:24 AM ESTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr
Jan 12, 5:16 AM ESTHard Freeze WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more29 hr
Jan 12, 2:52 PM ESTHard Freeze WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more25 hr
Jan 12, 3:39 PM ESTWind Chill AdvisoryJAXFlagler, Nassau18 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.